Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 104819, 17 pages
http://dx.doi.org/10.1155/2014/104819
Research Article

HSV-2 and Substance Abuse amongst Adolescents: Insights through Mathematical Modelling

Department of Mathematics, University of Zimbabwe, P.O. Box MP 167 Mount Pleasant, Harare, Zimbabwe

Received 5 July 2014; Accepted 5 October 2014; Published 13 November 2014

Academic Editor: Peter G. L. Leach

Copyright © 2014 A. Mhlanga et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Mhlanga, C. P. Bhunu, and S. Mushayabasa, “HSV-2 and Substance Abuse amongst Adolescents: Insights through Mathematical Modelling,” Journal of Applied Mathematics, vol. 2014, Article ID 104819, 17 pages, 2014. https://doi.org/10.1155/2014/104819.